RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 1(181), Pages 199–221 (Mi umn4141)  

Topology and linguistics

R. Thom


Full text: PDF file (1393 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 518.83+400

Citation: R. Thom, “Topology and linguistics”, Uspekhi Mat. Nauk, 30:1(181) (1975), 199–221

Citation in format AMSBIB
\Bibitem{Tho75}
\by R.~Thom
\paper Topology and linguistics
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 1(181)
\pages 199--221
\mathnet{http://mi.mathnet.ru/umn4141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=495269}
\zmath{https://zbmath.org/?q=an:0304.68067}


Linking options:
  • http://mi.mathnet.ru/eng/umn4141
  • http://mi.mathnet.ru/eng/umn/v30/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:1469
    Full text:619
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019